# SDR SCNA2019101403202

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 140CF DAMAGED. FABRICATED, LOCATED ANOL DRILLED NEW FLOOR PANEL IAW B-737-800 SRM 53-60-53 FIG2 TABLE 2 ITEM 1 ANOL SRM 51-40-05 FIG 2.
